# SDR CA140304007

- Difficulty date: February 28, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 8,373 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Starter Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) AN ENGINE VIBRATION WAS NOTICED BY PILOT DURING CRUISE FLIGHT, THAT GOT WORSE AFTER LANDING.  THE CAUSE OF THE ENGINE VIBRATION AND BLACK EXHAUST STAIN FROM ST/GEN EXHAUST PORT WAS DETERMINED TO BE THE FAILURE OF THE STARTER/GENERATOR`S REAR BEARING. THE BEARING HAD DETERIORATED TO THE POINT THAT THE FAN WAS RUBBING ON THE REAR DUCT/COVER.  THERE WAS 47.2 HRS REMAINING UNTIL O/H.
